# SDR SWIA200616343

- Difficulty date: February 21, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 28,794 hours, 41,641 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Condition: Intermittent
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT AURAL "STALL WARNING" WITH QUICK FLASH ON MAP.  REPLACED STALL WARN TEST PANEL IAW 120 MM 27-34-08.  OPERATIONAL CHECK GOOD.
